# SDR DALA2016092206778

- Difficulty date: September 21, 2016
- Submitted: September 22, 2016
- Operation: Air carrier
- Aircraft: N906DE
- Make and model: Doug MD-88
- Aircraft serial: 53415
- Aircraft time: 63,056 hours, 45,883 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR: HIDDEN DAMAGE, CRACK ON INNER PAN BELOW PRESSURE SEAL AT STOP FITTING 1 AFT EDGE.  THIS CARD WAS ATTENDED IAW ER/A 550269-14, REV ORIGINAL AND ETI-88-16-325.
